# SDR SWIA201333770

- Difficulty date: June 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 47,255 hours, 39,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT#5482 RELAMPED.
